Not many of us are paying attention to the color changes of our urine. You can tell a lot about what is happening to you if you know what the changes of the color and the smell of the urine mean.
The urine contains urea and uric acid, salt and water, in other words it can be called the waste in a liquid form. Through the urine we are able to get rid of the toxins from the blood and the liver, so a healthy urine will mean a healthy body.
The urine can be very affected due to big changes in the organism like foods, medications, illnesses and other things. The normal color of the urine should be pale yellow or gold, that way you will now that it is healthy. The thing or pigment, that is making the urine look that way is urochrome.
Therefore the color of the urine can change depending on the things you do or do not. For example if you drink less water than you should, the urine will have a darker color and become more concentrated. So dehydration leads to making the color of the urine amber.
Abnormal Urine Colors
There are many causes that can make the urine have an unusual color, colors that are not normal. Sometimes due to some things the urine can become dark brown, blue, red, cloudy white or green.
Let us say that if you take certain foods, or have an infection, some inappropriate medications, an injury or some very serious medical condition will lead to this color change. But anyway, if you do so experience any of the conditions we told you or see the changes, you must consult with your doctor or a specialist.
Here are one of the most unusual colors of the urine, we think you should know about them.
Red or Pink
Many harmless foods to our organism can cause this color change, like eating too many beets, blackberries, rhubarb or carrots. But if you also take some medications that are quite strong, like rifampin, they may also cause this condition as well.
No matter how small the problem or the color change is, it is very wise to consult with your doctor it doesn’t matter if you have a color change, a kidney disease or a tumor.
Consuming too many B2 medications, UTI drug phenazopyridine or antibiotic isoniazid may lead to the coloring of your urine in orange. Also if you are in a lack of liquids or dehydrated the color may change to orange. Also if you have problems with the liver this color may appear, so consult with a doctor or a specialist.
Green or blue
The pigment change of the urine is most commonly changed if you take medications like anesthetic propofol or promethazine. So it will be very wise to consult with your doctor or a professional if the changes don’t disappear.
Having problems with the kidneys, may cause your urine to be foamy all the time, so if you experience this condition visit your doctor right away!
Be very aware of the color changes of your urine. So if you experience some of them, it doesn’t matter if it is from some medications or eating some food too much or dehydration, visit your doctor and consult with him.
Besides all of this vomiting, discharge or side pain can mean that you have a problem in your body and you need some checking.